# SDR IPXA2022011077696

- Difficulty date: January 9, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- Aircraft time: 36,445 hours, 24,800 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Unreliable
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA**ATB** AIRSPEED UNRELIABLE ON DEPARTURE. RAN QRH PROCEDURE. RETURN TO SDFREPLACED CAPT / L/H ADC & FOUND LEAK IN PITOT STATIC PORT SEE THIS PG ITEM #2 & #3 FOR CORRECTIVE ACTIONS
